# SDR UALA2010041901285

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,039 hours, 20,227 cycles
- Engine: Pwa PW2040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS35478307
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL UNSAFE LIGHT INOPERATIVE.  REPLACED LAMP, OPS GOOD.
